# SDR A6WA200840327

- Difficulty date: April 10, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 22,254 hours, 18,863 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Diaphragm
- Condition: Missing
- Location: Stab Drag Angle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZER DRAG ANGLE DIAPHRAGM CLOTH MISSING.  (M)   REPAIRED IAW REO 601R-55-32-075 REV E.
